# SDR SIMA20130603009

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,882 hours, 29,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FUSELAGE SKIN CRACKED AT FRAME 75 STR 2L. THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED FUSELAGE SKIN IAW EO EM-53MR-2132.  THE ACFT WAS RETURNED TO SERVICE.
